skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Nome da Publicação: Annals of Probability remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

ERRATA: STOCHASTIC CALCULUS OVER SYMMETRIC MARKOV PROCESSES WITHOUT TIME REVERSAL

Kuwae, Kazuhiro

The Annals of Probability, 1 November 2012, Vol.40(6), pp.2705-2706 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

FUNCTIONAL ITÔ CALCULUS AND STOCHASTIC INTEGRAL REPRESENTATION OF MARTINGALES

Cont, Rama ; Fournié, David-Antoine

The Annals of Probability, 1 January 2013, Vol.41(1), pp.109-133 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

CORRECTION: LIMIT THEOREMS FOR COUPLED CONTINUOUS TIME RANDOM WALKS

Kern, Peter ; Meerschaert, Mark M. ; Scheffler, Hans-Peter

The Annals of Probability, 1 March 2012, Vol.40(2), pp.890-891 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

CORRECTION: MEASURE CONCENTRATION FOR EUCLIDEAN DISTANCE IN THE CASE OF DEPENDENT RANDOM VARIABLES

Marton, Katalin

The Annals of Probability, 1 January 2010, Vol.38(1), pp.439-442 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

LARGE DEVIATIONS FOR SOLUTIONS TO STOCHASTIC RECURRENCE EQUATIONS UNDER KESTEN'S CONDITION

Buraczewski, D. ; Damek, E. ; Mikosch, T. ; Zienkiewicz, J.

The Annals of Probability, 1 July 2013, Vol.41(4), pp.2755-2790 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

EXTREME GAPS BETWEEN EIGENVALUES OF RANDOM MATRICES

Ben Arous, Gérard ; Bourgade, Paul

The Annals of Probability, 1 July 2013, Vol.41(4), pp.2648-2681 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

POISSON REPRESENTATIONS OF BRANCHING MARKOV AND MEASURE-VALUED BRANCHING PROCESSES

Kurtz, Thomas G. ; Rodrigues, Eliane R.

The Annals of Probability, 1 May 2011, Vol.39(3), pp.939-984 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

EXTREME VALUES FOR TWO-DIMENSIONAL DISCRETE GAUSSIAN FREE FIELD

Ding, Jian ; Zeitouni, Ofer

The Annals of Probability, 1 July 2014, Vol.42(4), pp.1480-1515 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A SUFFICIENT CONDITION FOR THE CONTINUITY OF PERMANENTAL PROCESSES WITH APPLICATIONS TO LOCAL TIMES OF MARKOV PROCESSES

Marcus, Michael B. ; Rosen, Jay

The Annals of Probability, 1 March 2013, Vol.41(2), pp.671-698 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

FREE SUBEXPONENTIALITY

Hazra, Rajat Subhra ; Maulik, Krishanu

The Annals of Probability, 1 March 2013, Vol.41(2), pp.961-988 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1981  (311)
  2. 1981Até1988  (287)
  3. 1989Até1996  (240)
  4. 1997Até2005  (175)
  5. Após 2005  (180)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.